# SDR QXEA200400125

- Difficulty date: February 10, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 5,846 hours, 6,662 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: 82410608007
- Condition: Malfunctioned
- Location: Rudder
- Part time: 5,846 hours, 6,662 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GEG - FLIGHT 2356 IN CRUISE PHASE OF FLIGHT, RUD TRIM WENT FULL RIGHT UNCOMMANDED.  CREW NEUTRALIZED SITUATION AND RAN CHECK LIST, AND PULLED CIRCUIT BREAKERS.  REPLACED AILERON/RUDDER TRIM PANEL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
